MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM); SCAFFOLD, DISSECTION REPAIR

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM); SCAFFOLD, DISSECTION REPAIR
Model Number 154150041
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The tack endovascular system (tes) was used in a peripheral procedure.Upon entering the sheath, a tack was inadvertently deployed but was able to be removed from the entrance of the sheath.The procedure was completed with a stent.No patient injury reported.This product problem is being submitted because the tack inadvertently deployed.There is potential for harm if it were to recur.
 
Additional Manufacturer Narrative
Block a: the patient's dob or age at time of event, sex, gender, weight, ethnicity, and race are unknown.Block b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.Block h3: the tack device was returned for evaluation.The inner core shaft and the corresponding stainless steel pusher feature on the proximal end of the device was in a fully deployed position.This displayed the full range of the distal portion of inner core shaft and distal inner core markers.Visual inspection found a kink on the distal portion of the inner core shaft, approx.3 inches proximal to the first inner core marker.Additionally, the outer braid sheath was kinked, approx.5 inches distal to the strain relief with deformity observed on the midpoint of the strain relief.The strain relief was cut, removed, and the outer braided shaft was inspected.Upon removal, the outer braid sheath had a kink and partial shaft breakage in the location of the strain relief deformity.During functional testing, an attempt was made for tack deployment but was unsuccessful because the stainless-steel pusher feature bond was broken at the inner core shaft.The pin and pull tack deployment mechanism was not in functional working order due to the inability to retract the outer braided sheath over the inner core shaft.After the strain relief and shaft dissection, the outer braided sheath was able to retract over the inner core shaft with resistance noted when the distal tip kink retracted through the outer braided sheath.The hemostatic valve was tested in the locked position and the locking mechanism was in working order, not allowing the pin and pull tack deployment mechanism when locked.Block h6: based on the device analysis, the root cause of the inadvertent tack deployment could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM)
Common Device Name
SCAFFOLD, DISSECTION REPAIR
Manufacturer (Section D)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
diana melliza galvez
5905 nathan lane north
plymouth, MN 55442
510933-4541
MDR Report Key19665700
Report Number3012608866-2024-00003
Device Sequence Number17763257
Product Code QCT
UDI-Device Identifier00863328000196
UDI-Public(01)00863328000196
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2023
Device Model Number154150041
Device Catalogue Number154150041
Device Lot Number273658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO: 6F INTRODUCER SHEATH; UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE
Patient SexUnknown